# SDR MALA965175

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC714
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 242
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A BLOCK INSPECTION IN MSP, MAINTENANCE FOUND A CRACK IN LEFT SIDE OF BELT FRAME AT FUSELAGE STATION 242 BL 25 APPROXIMATELY .25 INCH IN LENGTH.  REPAIRED PER EA01-96115 BY FABRICATING AND INSTALLING A REPAIR DOUBLER.  (M)
